OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6568

Title: A fixed point theorem in strictly convex Banach spaces
Authors: Bellen, Alfredo
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Alfredo Bellen, A fixed point theorem in strictly convex Banach spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 141-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si dà una estensione di due teoremi di punto fisso dovuti a U. Barbuti - S. Guerra ed a S. P. Singh - M. I. Riggio.
Two fixed point theorems of U. Barbuti - S. Guerra and S. P. Singh - M. I. Riggio are improved.
URI: http://hdl.handle.net/10077/6568
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
BellenRendMat05.pdf210.76 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.